A monotone scheme for high-dimensional fully nonlinear PDEs

Citation
Guo, Wenjie et al., A monotone scheme for high-dimensional fully nonlinear PDEs, Annals of applied probability , 25(3), 2015, pp. 1540-1580
ISSN journal
10505164
Volume
25
Issue
3
Year of publication
2015
Pages
1540 - 1580
Database
ACNP
SICI code
Abstract
In this paper we propose a feasible numerical scheme for high-dimensional, fully nonlinear parabolic PDEs, which includes the quasi-linear PDE associated with a coupled FBSDE as a special case. Our paper is strongly motivated by the remarkable work Fahim, Touzi and Warin [Ann. Appl. Probab. 21 (2011) 1322.1364] and stays in the paradigm of monotone schemes initiated by Barles and Souganidis [Asymptot. Anal. 4 (1991) 271.283]. Our scheme weakens a critical constraint imposed by Fahim, Touzi and Warin (2011), especially when the generator of the PDE depends only on the diagonal terms of the Hessian matrix. Several numerical examples, up to dimension 12, are reported.